When taking antibiotics, you can suffer from side effects. The fact is that antibiotics not only attack harmful bacteria: the useful ones will also be killed. Consult your doctor in case your complaints persist.
An allergic reaction to antibiotics can cause an itch or a skin rash. Severe cases are fortunately quite rare.
Antibiotics can upset the normal balance in your intestines. Diarrhoea is the concrete result of this.
An antibiotic treatment can leave you with a heavy stomach. You may also lose your appetite or your sense of taste.
An antibiotic treatment also enhances the risk of fungal infections of skin and mucosa. This may result in white vaginal discharge in the case of women or in a coated tongue.
Some people should be especially careful when taking antibiotics, such as pregnant women or women breastfeeding their baby. Kidney or liver patients should also be very careful. If you belong to one of these risk groups, do not forget to mention this to your doctor.